IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Motion law of a sphere in Bingham fluid with thixotropy
Chu, J. (1999). Motion law of a sphere in Bingham fluid with thixotropy. China Ocean Eng. 13(2): 171-184
In: China Ocean Engineering. China Ocean Press: Beijing. ISSN 0890-5487, more
Peer reviewed article  

Available in  Author 

Keyword
    Marine
Author keywords
    motion law; shpere; Bingham fluid; thixotropy; hyperconcentrated flow

Author  Top 
  • Chu, J.

All data in IMIS is subject to the VLIZ privacy policy Top | Author